A supplement to “markov processes with identical hitting distributions”

R. M. Blumenthal, R. K. Getoor, H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)540-542
Number of pages3
JournalIllinois Journal of Mathematics
Volume7
Issue number3
StatePublished - 1963

Fingerprint

Markov Process

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Blumenthal, R. M., Getoor, R. K., & McKean, H. P. (1963). A supplement to “markov processes with identical hitting distributions”. Illinois Journal of Mathematics, 7(3), 540-542.

A supplement to “markov processes with identical hitting distributions”. / Blumenthal, R. M.; Getoor, R. K.; McKean, H. P.

In: Illinois Journal of Mathematics, Vol. 7, No. 3, 1963, p. 540-542.

Research output: Contribution to journalArticle

Blumenthal, RM, Getoor, RK & McKean, HP 1963, 'A supplement to “markov processes with identical hitting distributions”', Illinois Journal of Mathematics, vol. 7, no. 3, pp. 540-542.
Blumenthal, R. M. ; Getoor, R. K. ; McKean, H. P. / A supplement to “markov processes with identical hitting distributions”. In: Illinois Journal of Mathematics. 1963 ; Vol. 7, No. 3. pp. 540-542.
@article{275e01339e694ea182db1d3797afbdc1,
title = "A supplement to “markov processes with identical hitting distributions”",
author = "Blumenthal, {R. M.} and Getoor, {R. K.} and McKean, {H. P.}",
year = "1963",
language = "English (US)",
volume = "7",
pages = "540--542",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "3",

}

TY - JOUR

T1 - A supplement to “markov processes with identical hitting distributions”

AU - Blumenthal, R. M.

AU - Getoor, R. K.

AU - McKean, H. P.

PY - 1963

Y1 - 1963

UR - http://www.scopus.com/inward/record.url?scp=84972511363&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972511363&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972511363

VL - 7

SP - 540

EP - 542

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 3

ER -